# SDR DALA2015052203449

- Difficulty date: May 20, 2015
- Submitted: May 24, 2015
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 31,299 hours, 16,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY, FLOORBEAM CORRODED, -Y1292, FRAME 68 - 69, REMOVED CORROSION IAW SRM 51-74-00 FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.  REPLACED FLOORBEAM IAW SRM 51-42-11 AND SRM 51-44-11.
